# SDR FDEA202002200358

- Difficulty date: February 20, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 38,576 hours, 6,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING E.O. #G-5310-EO332629 D P5 FOUND EXISTING UNDERWING   LONGERON FASTENER HOLE AT LEFT HAND STATION 1014 AND STRINGER 36 LEFT OVERSIZED   TO 0.403" INSTEAD OF 0.371" AS PER DRAWING 675W0002 SHEET 8. WORK ACCOMPLISHED AS PER EA G-5310-T0352363 P1. TITLE: FUSELAGE - MAINFRAME - LEFT   HAND UNDERWING LONGERON MODIFICATION - SB777-53-0087 RO. STEP 21. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
